Alert archive / Nebraska / Tornado Warnings in 2005

Tornado Warning 19, NWS Hastings, NE

May 7, 2005Hall County, Nebraska

NWS Hastings, NE issued this tornado warning at May 7, 2005, 6:04 PM CDT for Hall County, Nebraska. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2005, 6:04 PM CDT (23:04 UTC)
Expired
May 7, 2005, 7:00 PM CDT
In force
56 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Hall County, NE

The radar

The Grand Island radar (KUEX), 58 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 1:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2005-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2005-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1695 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-119 m²/s²
0-3 km storm-relative helicity
-147 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WFUS53 KGID 072305
TORGID
NEC079-080000-
/O.NEW.KGID.TO.W.0019.050507T2304Z-050508T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
604 PM CDT SAT MAY 7 2005

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  HALL COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 700 PM CDT

* AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 16 MILES WEST OF WOOD RIVER...OR ABOUT 10 MILES
  EAST OF KEARNEY...MOVING NORTHEAST AT 45 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  WOOD RIVER AT 620 PM CDT...
  CAIRO AT 630 PM CDT...

PEOPLE IN HALL COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT
OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY BUILDING. AS A
LAST RESORT...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD
WITH YOUR HANDS.

LAT...LON 4070 9872 4071 9829 4104 9829 4103 9873

$$

CARMEL/NELSON
6 follow-up statements
000
WWUS53 KGID 072317
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
617 PM CDT SAT MAY 7 2005

NEC079-080000-
/O.CON.KGID.TO.W.0019.000000T0000Z-050508T0000Z/
HALL NE-
617 PM CDT SAT MAY 7 2005

...A TORNADO WARNING CONTINUES UNTIL 700 PM CDT FOR HALL COUNTY...

AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR WOOD RIVER...OR
ABOUT 14 MILES WEST OF GRAND ISLAND...MOVING NORTH AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  CAIRO AT 635 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
SATURDAY EVENING FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4070 9872 4071 9829 4104 9829 4103 9873

$$

NELSON
000
WWUS53 KGID 072323
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
623 PM CDT SAT MAY 7 2005

NEC079-080000-
/O.CON.KGID.TO.W.0019.000000T0000Z-050508T0000Z/
HALL NE-
623 PM CDT SAT MAY 7 2005

...A TORNADO WARNING CONTINUES UNTIL 700 PM CDT FOR HALL COUNTY...

AT 622 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED 6 MILES NORTH OF WOOD RIVER...OR ABOUT 14 MILES
WEST OF GRAND ISLAND...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  CAIRO AT 630 PM CDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4070 9872 4071 9829 4104 9829 4103 9873

$$

CARMEL/NELSON
000
WWUS53 KGID 072332
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
631 PM CDT SAT MAY 7 2005

NEC079-080000-
/O.CON.KGID.TO.W.0019.000000T0000Z-050508T0000Z/
HALL NE-
631 PM CDT SAT MAY 7 2005

...A TORNADO WARNING CONTINUES UNTIL 700 PM CDT FOR HALL COUNTY...

AT 627 PM CDT...DOPPLER RADAR INDICATED A TORNADO.  THIS TORNADO WAS 
LOCATED 4 MILES SOUTHWEST...OR ABOUT 14 MILES WEST OF GRAND 
ISLAND...MOVING NORTH AT 25 MPH. TRAINED SPOTTERS REPORTED LARGE 
QUANTITIES OF ONE INCH DIAMETER HAIL IN CAIRO.

* THE TORNADO WILL BE NEAR...
  GRAND ISLAND AT 635 PM CDT...
  CAIRO AT 640 PM CDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
      4099 9827 4071 9828

$$

CARMEL/NELSON
000
WWUS53 KGID 072335
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
635 PM CDT SAT MAY 7 2005

NEC079-080000-
/O.CON.KGID.TO.W.0019.000000T0000Z-050508T0000Z/
HALL NE-
635 PM CDT SAT MAY 7 2005

...A TORNADO WARNING CONTINUES UNTIL 700 PM CDT FOR HALL COUNTY...

AT 632 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED 3 MILES SOUTH OF CAIRO...OR ABOUT 13 MILES WEST 
OF GRAND ISLAND...MOVING NORTH AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  CAIRO AT 640 PM CDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
      4099 9827 4071 9828

$$

CARMEL/NELSON
000
WWUS53 KGID 072346
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT SAT MAY 7 2005

NEC079-080000-
/O.CON.KGID.TO.W.0019.000000T0000Z-050508T0000Z/
HALL NE-
645 PM CDT SAT MAY 7 2005

...A TORNADO WARNING CONTINUES UNTIL 700 PM CDT FOR HALL COUNTY...

AT 643 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.  
THIS DEVELOPING TORNADO WAS LOCATED JUST SOUTH OF CAIRO...OR ABOUT 
13 MILES WEST OF GRAND ISLAND...MOVING NORTH AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  CAIRO AT 655 PM CDT...


LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
      4099 9827 4071 9828

$$

CARMEL/NELSON
000 
WWUS53 KGID 072357
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
656 PM CDT SAT MAY 7 2005

NEC079-080006-
/O.EXP.KGID.TO.W.0019.000000T0000Z-050508T0000Z/
HALL NE-
656 PM CDT SAT MAY 7 2005

...THE TORNADO WARNING FOR HALL COUNTY EXPIRES AT 700 PM CDT...

A SEVERE THUNDERSTORM WARNING WILL BE ISSUED FOR A STORM MOVING OUT 
OF BUFFALO.

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...AND NO LONGER POSES A THREAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT 
SATURDAY EVENING FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4071 9872 4104 9872 4104 9829 4100 9829
      4099 9827 4071 9828

$$

CARMEL/NELSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 7, 1:54 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, May 7, 1:54 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
154 PM CDT SAT MAY 7 2005

.SHORT TERM...THROUGH MONDAY NIGHT. MAIN CONCERN WILL BE SEVERE
WEATHER THREAT THIS EVENING...AND CONVECTION CHANCES ON SUNDAY.

SURFACE ANALYSIS SHOWED THE DRYLINE PUSHING INTO THE SOUTHWEST
CORNER OF NEBRASKA THROUGH WESTERN KANSAS. A COLD FRONT
EXTENDED THROUGH WESTERN SOUTH DAKOTA INTO WESTERN NEBRASKA
FROM A LOW CENTER IN SOUTHEAST WYOMING. VISIBLE SATELLITE
IMAGERY SHOWED CUMULUS DEVELOPING ALONG FRONT IN WESTERN
NEBRASKA. SURFACE BASED CAPES ACROSS THE FORECAST AREA PUSHING UP TO
1500 J/KG BY 17Z. STRONG SOUTHERLY FLOW IS IN PLACE WITH DEWPOINTS IN
THE MIDDLE TO UPPER 50S. PROFILER DATA SHOWING A JET STREAK MOVING
THROUGH SOUTHEAST COLORADO AND WESTERN KANSAS...WITH UP TO 80 KT
MAXIMA. SHORT WAVE TROUGH EXTENDING SOUTHEAST FROM UPPER LEVEL LOW
CAN BE SEEN THROUGH WESTERN KANSAS...MOVING TO THE NORTH.

EXPECT CAPE VALUES TO APPROACH 2500 J/KG BY EARLY EVENING...WITH 0
TO 6 KM SHEAR VALUES UP TO 50 KTS. INITIAL CONVECTION SHOULD FIRE
ALONG THE COLD FRONT AND EVENTUALLY PUSH EAST INTO THE AREA.  MAIN
THREAT SHOULD BE LARGE HAIL...BUT AN ISOLATED TORNADO CAN NOT BE
RULED OUT.

FRONTAL POSITION WILL BE THE MAIN DETERMINER OF CONVECTION
ON SUNDAY. EXPECT THE FRONT TO BE IN OR NEAR THE FORECAST AREA BY
08/18Z. CAPE VALUES AHEAD OF THE FRONT WILL BE APPROACHING 3500 J/KG
BY 08/21Z...BUT THE AVAILABLE SHEAR IS VERY WEAK.  MAIN THREAT WILL
BE LARGE HAIL.

COLD FRONT WILL PUSH THROUGH THE ENTIRE FORECAST AREA BY SUNDAY
EVENING.  THERE MAY BE A FEW WRAP AROUND SHOWERS IN THE NORTHERN
ZONES.  MONDAY WILL BE MUCH COOLER THAN SUNDAY.

.LONG TERM...TUESDAY THROUGH SATURDAY.  TUESDAY BEGINS WITH
SHORTWAVE RIDGING BEHIND DEPARTING TROUGH TO THE EAST...AND AHEAD OF
NEXT DIGGING TROUGH ALONG THE WESTERN CONUS.  WARM FRONTAL BOUNDARY
BEGINS TO LIFT NORTH THROUGH THE CWA TUESDAY...AND SOUTHERN ZONES
SHOULD WARM INTO THE 80S.

PATTERN BECOMES MORE ACTIVE THROUGH THE REMAINDER OF THE WORK
WEEK...WITH INCREASING SOUTHERLY FLOW ALOFT WITH POTENT UPPER LOW
OVER THE ROCKIES.  MOISTURE RETURNS LATE TUESDAY IN INCREASING
SOUTHERLY FLOW WITH DEEPENING SFC LOW IN THE HIGH PLAINS. WARM
FRONTAL BOUNDARY CONTINUES TO LIFT NORTH TUESDAY NIGHT AND IS
ORIENTED FROM SOUTHWEST TO NORTHEAST NEBRASKA. IF THIS PLACEMENT
HOLDS...CONVECTION SHOULD REMAIN TO OUR NORTH AND WEST AS WELL
TUESDAY NIGHT.  CHANCES FOR CONVECTION INCREASE WEDNESDAY AFTERNOON
AND CONTINUE THROUGH NEXT WEEK...AS PIECES OF ENERGY ARE EJECTED FROM
MEAN TROUGH TO THE WEST AND LIFT ONTO THE PLAINS.  FRONTAL BOUNDARY
GRADUALLY SHIFTS SOUTH INTO OUR REGION...INCREASING THUNDERSTORM
POTENTIAL IN OUR AREA.  UPPER LOW IS SLOW TO FILL AND LIFT OUT ACROSS
THE HIGH PLAINS NEXT WEEK AND CHCS FOR THUNDERSTORM CONTINUE THROUGH
FRIDAY.  IF SYSTEM SLOWS FURTHER...CHCS WILL NEED TO BE EXTENDED INTO
SATURDAY. &&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

NELSON
Hazardous weather outlook, May 7, 4:12 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
412 PM CDT SAT MAY 7 2005

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-081200-
ADAMS NE-BUFFALO NE-CLAY NE-DAWSON NE-FILLMORE NE-FRANKLIN NE-
FURNAS NE-GOSPER NE-GREELEY NE-HALL NE-HAMILTON NE-HARLAN NE-
HOWARD NE-JEWELL KS-KEARNEY NE-MERRICK NE-MITCHELL KS-NANCE NE-
NUCKOLLS NE-OSBORNE KS-PHELPS NE-PHILLIPS KS-POLK NE-ROOKS KS-
SHERMAN NE-SMITH KS-THAYER NE-VALLEY NE-WEBSTER NE-YORK NE-
INCLUDING THE CITIES OF...GRAND ISLAND...HASTINGS...HOLDREGE...
KEARNEY...LEXINGTON...PHILLIPSBURG AND YORK
412 PM CDT SAT MAY 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

THERE IS A THREAT OF SEVERE WEATHER THROUGH THE EVENING ACROSS SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. THUNDERSTORMS MAY PRODUCE
LARGE HAIL UP TO TWO INCHES IN DIAMETER...DAMAGING WINDS...AND
ISOLATED TORNADOES. THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH
THE EVENING...AND THE INDIVIDUAL STORMS WILL MOVE NORTHAST AT 35
MPH.  THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS IS POSSIBLE GIVEN
THE HIGHLY UNSTABLE ATMOSPHERE AND MODERATE WIND SHEAR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY MAINLY ALONG
AND EAST OF HIGHWAY 281 OVER NORTH CENTRAL KANSAS AND SOUTH CENTRAL
NEBRASKA. ALTHOUGH WIND SHEAR WILL REMAIN WEAK OVER THIS AREA...A
MODERATELY UNSTABLE ATMOSPHERE WILL ALLOW A FEW OF THESE STORMS TO
BECOME SEVERE WITH LARGE HAIL BEING THE PRIMARY THREAT.

THERE WILL BE CHANCES FOR PERIODS OF THUNDERSTORMS AGAIN FROM
WEDNESDAY AFTERNOON THROUGH FRIDAY. MONITOR LATER STATEMENTS FOR ANY
POSSIBILITY OF SEVERE WEATHER.

SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THROUGH THE EVENING OVER SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...ESPECIALLY WEST OF
HIGHWAY 281.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWER CASE)

NELSON/FAY

In the hours before

Local storm report, May 7, 5:33 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             KEARNEY                 40.70N 99.08W
05/07/2005  1.75 INCH        BUFFALO            NE   LAW ENFORCEMENT

&&

HEINLEIN
Local storm report, May 7, 5:40 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
540 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TORNADO          2 S KEARNEY             40.67N 99.08W
05/07/2005                   BUFFALO            NE   LAW ENFORCEMENT

&&

HEINLEIN
Local storm report, May 7, 5:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
542 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             KEARNEY                 40.70N 99.08W
05/07/2005  2.00 INCH        BUFFALO            NE   LAW ENFORCEMENT

&&

HEINLEIN
Local storm report, May 7, 5:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
545 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 NE KEARNEY            40.71N 99.07W
05/07/2005  1.00 INCH        BUFFALO            NE   LAW ENFORCEMENT

&&

HEINLEIN
Local storm report, May 7, 6:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
602 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          3 E KEARNEY             40.70N 99.03W
05/07/2005                   BUFFALO            NE   TRAINED SPOTTER

&&

HEINLEIN
Local storm report, May 7, 6:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
603 PM CDT SAT MAY 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TORNADO          3 E KEARNEY             40.70N 99.03W
05/07/2005                   BUFFALO            NE   NWS EMPLOYEE

&&

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 4:08 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan, Phelps67 min
May 7, 4:36 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson54 min
May 7, 4:56 PM CDTTornado WarningGIDPhelps40 min
May 7, 5:10 PM CDTSevere Thunderstorm WarningGIDHarlan34 min
May 7, 5:13 PM CDTTornado WarningGIDKearney32 min
May 7, 5:26 PM CDTTornado WarningGIDBuffalo64 min
May 7, 5:34 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman52 min
May 7, 5:37 PM CDTSevere Thunderstorm WarningGIDPhelps25 min
May 7, 6:21 PM CDTTornado WarningGIDHoward54 min
May 7, 6:51 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman54 min
May 7, 6:54 PM CDTSevere Thunderstorm WarningGIDValley32 min
May 7, 6:58 PM CDTSevere Thunderstorm WarningGIDHall19 min

Nearby

Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.